Hedging of the European option in discrete time under transaction costs depending on time
Applicationes Mathematicae, Tome 37 (2010) no. 2, pp. 201-214
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Hedging of the European option in a discrete time financial market with proportional transaction costs is considered. It is shown that for a certain class of options the set of portfolios which allow the seller to pay the claim of the buyer in quite a general discrete time market model is the same as the set of such portfolios under the assumption that the stock price movement is given by a suitable CRR model.
DOI :
10.4064/am37-2-5
Keywords:
hedging european option discrete time financial market proportional transaction costs considered shown certain class options set portfolios which allow seller pay claim buyer quite general discrete time market model the set portfolios under assumption stock price movement given suitable crr model
Affiliations des auteurs :
Marek Andrzej Kociński 1
@article{10_4064_am37_2_5,
author = {Marek Andrzej Koci\'nski},
title = {Hedging of the {European} option in discrete time under transaction costs depending on time},
journal = {Applicationes Mathematicae},
pages = {201--214},
year = {2010},
volume = {37},
number = {2},
doi = {10.4064/am37-2-5},
zbl = {1192.91181},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am37-2-5/}
}
TY - JOUR AU - Marek Andrzej Kociński TI - Hedging of the European option in discrete time under transaction costs depending on time JO - Applicationes Mathematicae PY - 2010 SP - 201 EP - 214 VL - 37 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/am37-2-5/ DO - 10.4064/am37-2-5 LA - en ID - 10_4064_am37_2_5 ER -
%0 Journal Article %A Marek Andrzej Kociński %T Hedging of the European option in discrete time under transaction costs depending on time %J Applicationes Mathematicae %D 2010 %P 201-214 %V 37 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/am37-2-5/ %R 10.4064/am37-2-5 %G en %F 10_4064_am37_2_5
Marek Andrzej Kociński. Hedging of the European option in discrete time under transaction costs depending on time. Applicationes Mathematicae, Tome 37 (2010) no. 2, pp. 201-214. doi: 10.4064/am37-2-5
Cité par Sources :